# SDR SWAA2025071691221

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 67,632 hours, 40,273 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Door
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG ACTUATOR ACCESS DOOR 651DB HAS AREA OF IMPACT DAMAGE AND DELAMINATION.   CW INSP FOR STEPS 4; 5 AND 6 ON TASK CARD 25-157-01902 MINOR ACTION - RH MLG ACTUATOR ACCESS DOOR 651DB PANEL ASSY DAMAGE AND DELAMINATION. REPLACED RH MLG ACCESS DOOR 651DB PER SOPM 20-50-02; FUNCTION CHECK GOOD.
